Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taken dexona. Body felt jammed, head felt shut. Unable to eat. Treatment?

sir maine bas ek tablet dexona ki khayi thi or mera sir band ho gya and pura sharir jaam ho gaya tha mri dono kidniyo mein dard bhi tha abi hospital mein admit hoke aya hun bas thik to huya but dard nhi ja rha hai or m jo bhi khata hun lactrine mein nikal deta hun or toilet bhi kai bar jyada jata hun plz mujhe bataou ki mera treatment kya hai
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response
Thanks for writing to healthcare magic.

Dexona is a steroid , which can cause gastritis.

You can take antacids or pantoprazole to help reducing your symptoms.
Do take plenty of liquids and ors solution .
Do consult a physician if nothing helps. RegardsDr arun
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor